# SDR SWAA2021092017999

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Warped
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL 211AF IS WARPED/BENT.  DRILLED NEW PANEL PER AMM 51-40-05. INSPECTED DRILLED PANEL. DRILLED UP PANEL PER SRM 51-40-05.
